|Nausea and breathing problems
Jul 8, 2004
What could be causing this bad nausea and what meds are most effective (I had thought Zofran was the strongest?).
I also often have great difficulty breathing, yet X rays show no lung infection. Can HIV itself cause breathing difficulty...do you see this often?..and what tests would you do in such a situation to find the cause? Any meds that would help breathing if the problem is virally caused?
Thank you so much.
| Response from Dr. Young
Thanks for your questions.
I'm sorry to say that I can't give you very good advice from this forum, other than to say to let your doctor know about the symptoms that you're experiencing.
If you've got nausea that Zofran won't control, or shortness of breath, it's important to have these symptoms evaluated. While HIV itself typically does not cause either nausea or shortness of breath, there is a long list of possible HIV-related complications that can cause these symptoms. There are a number of tests to evaluate shortness of breath, including CT scans and pulmonary function tests-- which ones to do would require additional information that your doctor will ask about.
Good luck, thanks for reading. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.